# SDR SWAA2019041031571

- Difficulty date: March 23, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 147A0002
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE CORRODED AT BS. 967, BETWEEN STR. 24R TO STR. 25R.    R&R FRAME SPLICE IAW SRM AND DWG.
